This is exactly what happened to me. I had perfectly healthy 18 year old cartilage in my 50s. I went to my orthopedic doctor for a patellar tracking problem in both knees that could be corrected with simple exercise. But in the meantime my doctor gave me many cortisone injections. 2 years later I was bone on bone. I was and am still absolutely horrified as I have no knee damage history. I became a cripple overnight. I pursued legal action against the drug company who makes the cortisone but it couldn’t be proven unfortunately. Regenexx has helped tremendously to get my life back! I am back to hiking 3 days a week. Thank you Regenexx. You are a God send!!
I started going to Active Physical Therapy in January of 2014. I like to consider myself as semi athletic. To stay in shape and keep a positive
outlook on life I enjoy running, playing basketball, walking the dogs and hiking with our pups and I started going to Active Physical
Therapy in January of 2014. I like to consider myself as semi athletic. To stay in shape and keep a positive outlook on life I enjoy running,
playing basketball, walking the dogs and hiking with our pups and boys . I was starting to have some pain in my hip that was making that difficult
for me to do those things and / or painful during and after. With the help of their staff I am feeling much better and I am able to do the things
that I love to do with little to no pain. Where they stand out to me is their personal care and explaining to the patient what it is they are doing
and how it will help. That is very hard to find in a Dr today. Bottom line If you want to get better they WILL get you there. They are experts!
-- Jonathan W.
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.